# SDR AALA202312133348

- Difficulty date: November 27, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175302700
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSION ON CABIN FLOOR PANEL 262BG SLEEVE. REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
